After 2 mos of Phentermine I came off it with Doc's approval, as I was also taking hydrocodone for knee pain and did not wish to "mix",,, My appetite is now totally shot, I have to force food down, and end up burping incessantly ( I have Barrats Esophogus) and also am on Nexium,,, Depression has hit me, bad sleep, etc could this a withdrawal? Whikst I was "on" the drug; it did CURB my appetite, but not eliminate it! any help appreciated.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can you take just a 5mg hydrocodone for knee pain? What is difference in vicoden? My pill head frif?
Posted 20 Sep 2011 • 1 answer
Posted 13 Feb 2012 • 1 answer
Posted 8 Dec 2013 • 2 answers
Sjogren's Syndrome - I have sjorgine syndrome. I was also diagnosed with ostroorthri this. The pain?
Posted 26 Dec 2014 • 0 answers
Posted 7 Feb 2015 • 2 answers